advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From South Carolina, USA:

Do you have any suggestions on how to get my morning fasting level lower? I was having problems taking Glucophage [metformin, a pill for Type 2 diabetes] due to digestive problems. Now I am on one Glucotrol [another pill for Type 2 diabetes] in the morning and two at night and my fasting level is still averaging about 170. I am eating a low carb diet, exercising, and living an active life. Any ideas?

Answer:

You have at least 3 choices:

  1. NPH insulin at night
  2. A trial of Rezulin (troglitazone), with the proper monitoring of liver functions for the first year
  3. A retry of Glucophage and see if the gut problems don't pass. They actually usually do with time (weeks).

LD

Original posting 6 Mar 1999
Posted to Daily Care and Medications: Pills for Diabetes

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.